Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Vomiting meds!
Oct 13, 2001

I am having problems keeping the 3- 200mg tablets of Rescriptor down. Is there a way to crush them? Or any other meds that can be crushed?

Response from Dr. Fisher

Not sure about this. Try asking your pharmacist. It is generally OK to crush pils, except when they are enteric coated or time release. And some are available in liquid forms. AF


Previous
serostim and diabetes?
Next
Diarrhea/Blastocystis hominis etc.

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement